# SDR ABXA050297

- Difficulty date: October 24, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 5750043
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 680 KEELBEAM INSIDE HEAVY CORROSION ON KEELBEAM TO PRESSURE WEB FOUND DURING ACCOMPLISHMENT OF NR HY-055. REMOVED CORROSION AT KEELBEAM STA. 680, BEHIND BULKHEAD AS REQUIRED REF.  SRM 51-1-8 AND REA D853-52595-MR FOR REPAIR PROCEDURE TO REINFORCE KEELBEAM. TREATED AND PRIMED KEELBEAM AS REQUIRED REF. LWR 200302015 AND DC8 SRM 51-1-8.
